# SDR HALA2009101800469

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 26,628 hours, 5,032 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 734284F
- Part serial: 6343
- Condition: Unknown
- Location: Right
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON TOP OF DESCENT "R GEN OFF" EICAS, TRIED RESET,STILL OFF.//PER WDM 24-21-21 FOUND RT IDG D10966 PIN 10 WIRE CHAFED BEHIND BACKSHELL. 10-19-09 5743. REPAIRED CONNECTOR D10966 PIN 10 WIRE PER BOEING SWPM 20-10-13. ITEM TROUBLESHOT PER FIM 24-20-00 TABLE 102 FAULTS. FOUND RT GEN"OVER VOLT TRIP & GEN WIRING" - CHECKED RT GEN WIRING TO GCU PER WDM 24-21 21AND FIM 24-20-00 TABLE 102 WIRING CHECK OKAY - REPLACED RT GCU PER AMM 24-22-02 - PRECAUTIONARY, GND RUN UP CHECK OKAY.
